MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W.SA30 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W.SA30 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX436T
Medical Device Problem Codes Infusion or Flow Problem (2964); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Headache (1880); Incontinence (1928); Meningitis (2389); Hydrocephalus (3272); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A reassessment of vigilance was carried out on (b)(6) 2023 based on the newly submitted information.Assessment of the production site: investigation still ongoing.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx436t) was implanted during a procedure performed on (b)(6) 2023.The patient reported that the skull is swelling on back of the head.The following symptoms were reported: cranial hypertension, negative pressure on the sides, swelling, blurred monocular vision at a very high level, slurred speech, inbalance when walking, urinary incontinence and loss of recent memory.Headache.Some medication maneuvers were performed to alleviate the symptoms.The surgery was performed on (b)(6)2023 and a bent of the catheter and touching the bladder was determined.Patient data: age: 31 years height: 182 cm weight: 118 kg gender: male.
 
Additional Manufacturer Narrative
Conclusion information: based on the submitted manufacturing batch information we have double checked the traceability of the manufacturing and verifications done before shipment.The batch consist of two shunts.The testing of product specifications prior to packaging and the sterilization protocol revealed no deviations.On the provided photos, it is to see that the reservoir is not connect to the ventricular catheter.The disconnectivity would probably explain the presence of hygroma at the patient's head.The x-rays, showed the bent of abdominal catheter.This kind of bent can caused a blockage of the shunt.No further actions are required as a result of the complaint.

Brand Name
PROGAV 2.0 SYS W.SA30 A.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18371733
Report Number3004721439-2023-00399
Device Sequence Number12693390
Product Code JXG
UDI-Device Identifier04041906137342
UDI-Public4041906137342
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX436T
Device Catalogue NumberFX436T
Device Lot Number20061222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexMale
Patient Weight118 KG